Translator Disclaimer
2010 Numerical semigroups from open intervals
Vadim Ponomarenko, Ryan Rosenbaum
Involve 3(3): 333-340 (2010). DOI: 10.2140/involve.2010.3.333

Abstract

We consider numerical semigroups I, for intervals I. We compute the Frobenius number and multiplicity of such semigroups, and show that we may freely restrict I to be open, closed, or half-open, as we prefer.

Citation

Download Citation

Vadim Ponomarenko. Ryan Rosenbaum. "Numerical semigroups from open intervals." Involve 3 (3) 333 - 340, 2010. https://doi.org/10.2140/involve.2010.3.333

Information

Received: 30 June 2010; Revised: 29 September 2010; Accepted: 29 September 2010; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1205.20061
MathSciNet: MR2739523
Digital Object Identifier: 10.2140/involve.2010.3.333

Subjects:
Primary: 20M10, 20M14

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.3 • No. 3 • 2010
MSP
Back to Top